MathSciNet Relay Station
MathSciNet bibliographic data
MR467646 54A10
Guthrie, J. A.; Stone, H. E.; Wage, M. L. Maximal connected expansions of the reals. Proc. Amer. Math. Soc. 69 (1978), no. 1, 159–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement